Jump to content

Beastywild

Members
  • Content Count

    178
  • Joined

  • Last visited

  • Days Won

    17

Beastywild last won the day on August 18 2018

Beastywild had the most liked content!

1 Follower

About Beastywild

  • Rank
    Advanced Member

Recent Profile Visitors

649 profile views
  1. Hi, For me it took 3 to 4 weeks. Varies for everyone. Please be sure to update the forum with your progress.
  2. Hey Dave I never really suffered with hyperhidrosis or facial sweating luckily so thats not something I can comment on. Definitely been a success for blushing though
  3. You all need to read the other posts on this forum regarding effexor. It could save you.
  4. Beastywild

    Effexor

    Buster, I tried coming off it before and believe me it wasn't pretty. I came off it too quick and it wasn't nice so I went back on it as my blushing came back. I don't mind being on it as long as it keeps the blushing away, it's a decent trade off for me. Please keep this forum update on your progress as your feedback may help others. Opare, it has helped me massively with social blushing and helped fairly significantly with hot room flushing, alcohol flushing, cold weather flushing etc.
  5. Beastywild

    Effexor

    I experienced similar side effects when I first started effects but they wore off after a couple of weeks. My blushing improved dramatically as time went on and 6 years later I'm still taking a 75mg tablet daily and am free from blushing about 95 per cent which is huge compared to what I used to go through. The side effects should wear off after a few weeks
  6. Beastywild

    Hello

    You mention you tried various medications but have you tried effexor? I too tried a few medications, all were useless except for effexor. It has practically saved my life and there are many others on this forum that will vouge for this medication. I strongly recommend you do some research into it regarding blushing and maybe talk to your doctor if you feel it is right for you. Feel free to respond or message me if you want. All the best.
  7. I'm on effexor and have been for years and it has saved my life. Although I'm not sure it is the type of tablet you can just take on occasions. I have to take a tablet daily, if I miss a day I get withdrawal symptoms. But I don't mind as it has definitely saved my life. You would need to talk to your doctor regarding taking it on occasions. I take 75mg daily but maybe you can take a smaller dosage such as 35mg before meetings or when required. Other than that I've heard of people successfully using beta blockers such as propranolol before meetings to prevent blushing episodes, these have been successful for some and unsuccessful for others but may be worth looking into for yourself
  8. Also you definitely need to look into a new diet as I strongly feel rosacea is an issue stemming from the gut. I've started eating healthy to mind my gut and it's definitely made a difference. Cut out sugar as much as possible, avoid red meat, eat lots of organic vegetables, take 2 tea spoons of apple cider vinegar into a glass of water twice a day. Eat anti inflammatory fruit such as green grapes and blueberries.
  9. You simply cannot give up without a fight. I suffered like you for years but please take the time to read about effexor and other possible medications and ets surgery that actually have alleviated severe symptoms of suffererers such as myself from this terrible condition. I'm not going to say much more, but now it's time for you to do sone research and possibly try effexor or other medication because at this stage it seems like you've nothing to lose. For the record your symptoms sound exactly like mine were and effexor has cured me about 95%. Not saying it will do the exact same for you but you simply mustn't give up in this day and age where anything is possible
  10. Effexor pretty much cured my blushing. 95% cured at this stage I'd say and it seems to actually become more effective as time goes on and I've been on it 5 years. Everyone's different, however if you're desperate to rid your blushing like I was, this drug is absolutely worth a try, you can always stop taking it if you don't like it. I'm now able to work as an engineer in a highly stressful environment (an environment I'm trying to get out of) but I would never be able to do this without this tablet as I used to suffer terribly with constant blushing and flushing
  11. \effexor pretty much saved my life. The doctor gave me beta blockers to take with them at the time but I just tried the effexor at the start and it worked so I never actually needed beta blockers luckily.
  12. Hi Didi, Any updates on your SGB injection?
  13. Please keep the forum updated and best of luck
  14. Jim - Yes, Afrin worked very well for me but I would advise to be careful of rebound flushing. Always worth giving it a try and if it doesn't agree you can just stop using it. Lion - Yes, I'm still on effexor which works great but I kind of regret going on as the above tips I gave were working quite well for me. But nonetheless it has definitely helped to almost completely diminish my blushing symptoms. If you are willing to try the above recommendations I gave I suggest implementing all of them into your daily lives rather than just trying one which you will find ineffective. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3839519/
×
×
  • Create New...